Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Could Be The Strange Feeling After Taking Pravastatin Sodium 20 Mg Tablet?

I feel strange in the head sometimes after i taken my Pravastatin Sodium 20mg tab. You see i also take Paroxetine CR 25 MG Tab and Lisinopril HCTZ 10-12.5 MG Tab. I take them at different times of-course. I drink sometimes on the weekends. Could you please tell me what s going on in my head.
Tue, 28 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

It is the side effect of Pravastatin. Take tablet Rosuvastatin 10 mg instead, you will see improvement.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Piperidines


What Could Be The Strange Feeling After Taking Pravastatin Sodium 20 Mg Tablet?

Hi, It is the side effect of Pravastatin. Take tablet Rosuvastatin 10 mg instead, you will see improvement. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist